# SDR UIEA2011012100029

- Difficulty date: January 21, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Bs 1318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT HST L/E RIB AND CLIP AT L/E STA 1318 ( REPLACED CLIP IAW EO NO T2011P55B-188, REV 00. 2.  REPAIRED CRACK RIB IAW EI NO T2011A55B-184 REV 00.)
